MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACORA NEEDLE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VACORA NEEDLE; BIOPSY INSTRUMENT
Model Number VB14116US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was not provided, therefore, a lot history review could not be performed.The device was not returned for evaluation, therefore, the investigation is inconclusive for the reported detachment issue.The definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model vb14116us biopsy instrument allegedly detached.This information was received from a single source.One patient was involved and there was no reported patient injury.The patient's age, weight, and gender were not provided.

Brand Name
VACORA NEEDLE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10759398
Report Number2020394-2020-06320
Device Sequence Number3358721
Product Code KNW
UDI-Device Identifier00801741079351
UDI-Public(01)00801741079351
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVB14116US
Device Catalogue NumberVB14116US
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/29/2020
Patient Sequence Number1